MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. SEEKER; SUPPORT CATHETER

BARD PERIPHERAL VASCULAR, INC. SEEKER; SUPPORT CATHETER
Catalog Number SK6535M
Medical Device Problem Codes Detachment of Device or Device Component (2907); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.However, a image was provided for review.The investigation of the reported event is currently underway.H10: d4 (expiration date: 02/2025) h11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during a recanalization procedure in the highly calcified artery, the device was allegedly sectioned during operation.The procedure was completed using another device.There was no reported patient injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one photo was provided and reviewed.The photo shows the seeker device in its packaging.The labeling details match with the information available in trackwise.Complete detachment of a section near the distal part of the catheter is seen.Additionally, one xray image was provided and reviewed.The image shows a stent within an artery and a seeker catheter in several in the stent.There is no wire within the catheter, and it is presumed to have ¿sectioned.¿ there is a sheath with a wire inside of it.One seeker device was returned for evaluation.Complete circumferential detachment was noted at the distal end of the catheter shaft.No marker band was noted on the catheter shaft.Due to the nature of the complaint, no functional testing was performed.Therefore, the investigation is confirmed for the reported detachment as a section of the catheter is seen completely detached in both the provided images and the returned sample.A definitive root cause for the alleged detachment could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H10: d4 (expiration date: 02/2025), g3.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one seeker device was returned for evaluation.Complete circumferential detachment was noted at the distal end of the catheter shaft.No marker band was noted on the catheter shaft.Due to the nature of the complaint, no functional testing was performed.One photo was provided and reviewed.The photo shows the seeker device in its packaging.The labeling details match with the information available in trackwise.Complete detachment of a section near the distal part of the catheter is seen.Additionally, one x-ray image was provided and reviewed.The image shows a stent within an artery and a seeker catheter in several in the stent.There is no wire within the catheter, and it is presumed to have 'sectioned¿.There is a sheath with a wire inside of it.Therefore, the investigation is confirmed for the reported detachment as a section of the catheter is seen completely detached in both the provided images and the returned sample.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H10: g3.H11: d4 (unique identifier (udi) #).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
SEEKER
Common Device Name
SUPPORT CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key19571313
Report Number2020394-2024-00840
Device Sequence Number8470388
Product Code DQY
UDI-Device Identifier00801741067938
UDI-Public(01)00801741067938(17)250208(10)93PH0056
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K103367
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/08/2025
Device Catalogue NumberSK6535M
Device Lot Number93PH0056
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/22/2024
Supplement Date Received by Manufacturer10/14/2024
02/03/2025
Initial Report FDA Received Date06/19/2024
Supplement Report FDA Received Date10/15/2024
02/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown